Title: Eigenvalues for Iterative Systems of (n,p)-Type Fractional Order Boundary Value Problems
Author(s): K. R. Prasad, B. M. B. Krushna, N. Sreedhar
Pages: 136-146
Cite as:
K. R. Prasad, B. M. B. Krushna, N. Sreedhar, Eigenvalues for Iterative Systems of (n,p)-Type Fractional Order Boundary Value Problems, Int. J. Anal. Appl., 5 (2) (2014), 136-146.

Abstract


In this paper, we determine the eigenvalue intervals of λ1, λ2, ..., λn for which the iterative system of (n,p)-type fractional order two-point boundary value problem has a positive solution by an application of Guo-Krasnosel’skii fixed point theorem on a cone.

Full Text: PDF

 

References


  1. Z. Bai and H. Lu, Positive solutions for boundary value problems of nonlinear fractional differential equations, J. Math. Anal. Appl., 311(2005), 495-505. Google Scholar

  2. M. Benchohra, J. Henderson, S. K. Ntoyuas and A. Ouahab, Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl., 338(2008), 1340-1350. Google Scholar

  3. J. M. Davis, J. Henderson, K. R. Prasad and W. Yin, Eigenvalue intervals for non-linear right focal problems, Appl. Anal., 74(2000), 215-231. Google Scholar

  4. L. H. Erbe and H. Wang, On the existence of positive solutions of ordinary differential equations, Proc. Amer. Math. Soc., 120(1994), 743-748. Google Scholar

  5. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Orlando, 1988. Google Scholar

  6. J. Henderson and S. K. Ntouyas, Positive solutions for systems of n th order three-point nonlocal boundary value problems, Electronic Journal of Qualitative Theory of Differential Equations, 18(2007), 1-12. Google Scholar

  7. J. Henderson and S. K. Ntouyas, Positive solutions for systems of nonlinear boundary value problems, Nonlinear Studies, 15(2008), 51-60. Google Scholar

  8. J. Henderson, S. K. Ntouyas and I. K. Purnaras, Positive solutions for systems of generalized three-point nonlinear boundary value problems, Comment. Math. Univ. Carolin., 49, 1(2008), 79-91. Google Scholar

  9. J. Henderson, S. K. Ntouyas and I. K. Purnaras, Positive solutions for systems of second order four-point nonlinear boundary value problems, Commu. Appl. Anal., 12(2008), No.1, 29-40. Google Scholar

  10. E. R. Kauffman and E. Mboumi, Positive solutions of a boundary value problem for a nonlinear fractional differential equation, Electronic Journal of Qualitative Theory of Differential Equations, 3(2008), 1-11. Google Scholar

  11. R. A. Khan, M. Rehman and J. Henderson, Existence and uniqueness of solutions for nonlinear fractional differential equations with integral boundary conditions, Fractional Differential Calculus, 1(2011), 29-43. Google Scholar

  12. A. A. Kilbas, H. M. Srivasthava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, vol. 204, Elsevier, Amsterdam, 2006. Google Scholar

  13. M. A. Krasnosel’skii, Positive Solutions of Operator Equations, Noordhoff, Groningen, 1964. Google Scholar

  14. I. Podulbny, Fractional Differential Equations, Academic Press, San Diego, 1999. Google Scholar

  15. K. R. Prasad and B. M. B. Krushna, Multiple positive solutions for a coupled system of Riemann-Liouville fractional order two-point boundary value problems, Nonlinear Studies, Vol. 20, No.4(2013), 501-511. Google Scholar

  16. X. Su and S. Zhang, Solutions to boundary value problems for nonlinear differential equations of fractional order, Electronic Journal of Differential Equations, 26(2009), 1-15. Google Scholar

  17. S. Zhang, Existence of solutions for a boundary value problem of fractional order, Acta Math. Sci., 26B(2006), 220-228. Google Scholar